# SDR GTIA20130814926

- Difficulty date: August 14, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 10,280 hours, 4,783 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 BOTTLE ASSIST PRESSURE LOW.  SERVICED BOTTLE IAW AMM.
